Hokkaido Mathematical Journal

On Jacobi fields in quaternion Kaehler manifolds with constant $Q$-sectional curvature

Mariko KONISHI

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 4, Number 2 (1975), 169-178.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381758757

Digital Object Identifier
doi:10.14492/hokmj/1381758757

Mathematical Reviews number (MathSciNet)
MR377783

Zentralblatt MATH identifier
0329.53030

Citation

KONISHI, Mariko. On Jacobi fields in quaternion Kaehler manifolds with constant $Q$-sectional curvature. Hokkaido Math. J. 4 (1975), no. 2, 169--178. doi:10.14492/hokmj/1381758757. https://projecteuclid.org/euclid.hokmj/1381758757


Export citation